It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board

  • Would B12 be making my eyes hurt?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-03-2008, 12:38 PM   #1
    Shelby_36
    Senior Member
    (female)
     
    Shelby_36's Avatar
     
    Join Date: Dec 2004
    Posts: 100
    Shelby_36 HB User
    Would B12 be making my eyes hurt?

    I started shots this week and my eyes are killing me- like the orbits. So tired and sore almost to the point of wanting to throw up. I thought it was a lasting effect of a recent sinus infection but its getting worse not better.

    I also have recently changed my BP meds.
    Any thing I should be worrying about?

     
    Sponsors Lightbulb
       
    Old 02-03-2008, 11:10 PM   #2
    Audrey-B
    Senior Veteran
    (female)
     
    Audrey-B's Avatar
     
    Join Date: Mar 2003
    Location: Australia
    Posts: 3,968
    Audrey-B HB UserAudrey-B HB UserAudrey-B HB UserAudrey-B HB UserAudrey-B HB User
    Re: Would B12 be making my eyes hurt?

    Ouch!! That sounds painful. Were your eyes sore at all prior to starting the shots or any other med's you have started taking?

    I've never had B12 shots so i can't answer your question, but i do recall having sore eyes for the last few years and that was due to my iron getting too low for too long and it affected my thyroid and the sore/swollen eyes are a thyroid symptom. I had swelling, painful, tired, stinging/burning eyes most of the time from first thing in the morning till i went to sleep. All this went away once my ferretin increase and i don't have these symptoms any longer.

    If your eyes have only just begun hurting it could be due to the shots. Hope you feel better soon.

     
    Old 02-04-2008, 10:59 AM   #3
    japlopper
    Senior Veteran
    (female)
     
    japlopper's Avatar
     
    Join Date: Aug 2006
    Location: Carmel IN
    Posts: 581
    japlopper HB Userjaplopper HB Userjaplopper HB Userjaplopper HB User
    Re: Would B12 be making my eyes hurt?

    Shelby,
    I'd be looking into the BP meds. I've never heard B12 shots making someone's eyes sore. Or perhaps your sinus infection is coming back?

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    My eyes hurt CarbonCopy Eye & Vision 1 03-30-2010 06:28 PM
    How would you know if you are having adrenal problems as primary? wally777 Thyroid Disorders 8 07-12-2008 05:39 PM
    Why would someone do this? Tiger Cub Family & Friends of the Mentally Ill 47 10-20-2007 06:13 AM
    Sibling problem -- What would you do? serenityelf Relationship Health 11 11-25-2003 08:16 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:50 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!